MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35 XST PROFLEXX

FERNO-WASHINGTON, INC. 35 XST PROFLEXX
Model Number 0015790
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Event or Problem Description
Complainant alleges that while loading a patient into the truck, the disc/pud at the headend came off in which the cot then lowered to the ground.Patient alleges injury to the neck, medic alleges injury to the back and emt alleges injury to the hip.No further details in regards to injuries sustained or additional medical intervention have been provided.
 
Additional Manufacturer Narrative
The cot was evaluated by an authorized field technician.A visual evaluation of the cot confirmed the reported issue.The cot was repaired, function tested and returned to service.It could not be determined what caused the component to come off or if the component became loose over time.The cot remains functional without the subject component and the reported failure is not related to the missing component.Sufficient instructions are contained in the ifu for maintaining control of the cot and verifying the position of the cot prior to pulling it from the ambulance.Instruction is also provided for inspecting the cot for normal wear and tear and any loose hardware.There has been no further information provided regarding the alleged injuries or any required medical intervention.
 
Event or Problem Description

Brand Name
35 XST PROFLEXX
Common Device Name
35 XST PROFLEXX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key6772393
Report Number1523574-2017-00030
Device Sequence Number18869467
Product Code FPO
UDI-Device Identifier00190790000585
UDI-Public00190790000585
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Emergency Medical Technician
Device Model Number0015790
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/31/2017
Supplement Date Received by Manufacturer07/31/2017
Initial Report FDA Received Date08/07/2017
Supplement Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;